... that are all?
Manic Depression, Medication Overload, Sobbing, Suicidal Thoughts?
- 29 Aug 2013 by baboosh44
- 8 September 2013
- depression, mania, bipolar disorder, medication
Added 29 Aug 2013:
Hmmm, don't know what happened to my post, I'll try to rewrite. I'm having a really bad last four days, sobbing for hours, uncontrolled anger, irritability and feelings of not wanting to keep living. I'm thinking that it is all being triggered by the massive amount of medications that I am on. I'm on about 4 strong antibiotics and 1 anti-milarial for my Chronic Neuro Lyme Disease, 5 Manic Depressive Anxiety and Insomnia, Hormone Replacement meds for Sugical Menopause, Thyroid, Blood Pressure, and Gastritis.. I think that is it. I had to go off of my Lyme meds for surgery on my back and was off of those for about 3 months and now have been back on for a few weeks. I've gradually have escalated to this point and have tried to keep my two main DRs notified of my symptoms and both brush me off and say we will talk about it at your next appointment. I know that the antibiotics will deplete many other medications and nutrients in ones body and that is probably whats going on. I did not sleep all night and cried most of it, so hope I'm being clear in what I'm writing. I just want to stop taking everything !!! ???
Hi, baboosh! Oowee, you're in a bad way! First of all, whatever you do, DO NOT stop taking your meds. You'll go straight into total body shock and withdrawals and end up in a hospital.
You are terribly overmedicated and probably having all kinds of interactions.
YOU have to take control. Try to funnel your anger and frustration into doing something positive. Demand that your doctor(s) see you now and demand some answers. You have every right to expect a doctor to listen to your problems and concerns. They don't have the right to give you the brush-off.
My best wishes to you! WCV
You pour dear! I was in a somewhat similAr situation many years ago. Was on SO many meds and doctors kept piling them on, and they will. Unfortunately with the Lyme Disease you've got a way to go till you can get off some of the meds. I know it doesn't sound like much, but pray, and do some meditation, even for just 2 minutes here and there. The only way to the other side of this is to listen for what God wants you to do. Your doctors probably just don't know what else to do - they are just doing their job. But if it ends up killing you ? You may have to delay working on some things while you treat the Lyme Disease. What you CAN do is to pray, meditate, settle your body down by doing relaxation exercises, take a walk, or swim - get some exercise, you can eat right (with treatment for Lyme Disease this is VERY important!). You do have control of some things, so concentrate hard on those things! Hang in there! EJ23
I believe you need to see a Dr. today. Go to ER, if you have to. It could be your having a mixed episode, which describes your symptoms. Are you bipolar? It sounds like it, but I'm not going to speak for YOU. What your experiencing is serious. See a professional asap.
Faith, hope and love,
Oh Dear, Im here to support you in anyway I can help. Im not a Doctor but have been in a similar situation concerning uncontrollable crying spells, uncertain of life, wrong medications, up and downs emotions. What ever you do don't stop your medications. Check yourself into and mental hospital to help you get straight. Tell them how you feel and the medications your on, just be truthful and honest. I know they can help you, they saved me. Family Doctors are not Psych. two different fields and I pray you make the right decision for you, pls keep us posted.
I hope you see this post. If I were in your shoes I would go immedialty to an infectious disease Dr ASAP
They will be able to cut back these Meds. After that set up and appointment with the psychiatrist and talk about this combination. THEN have all of these treatments and advice sent to your GP
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Feb 2013 • 4 answers
Updated 7 Jan 2015 • 5 answers
Updated 31 Jul 2014 • 10 answers
I have bipolar disorder, manic depression, anxiety, and post trauma syndrome. and during manic stag?
Updated 10 Aug 2014 • 9 answers
Updated 31 Mar 2018 • 1 answer